# SDR SWAA2017051613697

- Difficulty date: May 9, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 49,972 hours, 23,843 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SEAT TRACK CORRODED BETWEEN BS 650 TO BS 704, RBL 45.  R&R SEAT TRACK PER SRM.
